U.S. doctors online nowAsk doctors free
United Kingdom
A 36-year-old female asked:

Raised lumps and extreme itching burning rash on limbs, antihistamine give some relief doc doc changed the brand of my meds. what to do now?

1 doctor answer1 doctor weighed in
Dr. Greg Hinson
Family Medicine 27 years experience
Sounds like...: Sounds like the assumption is that you're having an allergic reaction to your meds. If so, stopping it should be enough. Can take a while for your body to clear though. Continue anti-histamine. Avoid getting overheated (exertion or hot bath/shower). Can add topical steroid cream. See doctor if not better 7-10 days after change in meds.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 20, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.